# SDR 39NR20130916054

- Difficulty date: September 16, 2013
- Submitted: September 16, 2013
- Operation: General aviation
- Aircraft: N33266
- Make and model: Boeing 737824
- Aircraft serial: 32403
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14 ABC,  WIRE DISCONNECTED.  R & R SPLICED WIRE BUNDLE W3142, WIRE 3142-0341-14 AND WIRE 3142-0342-16 AT STA 520 LT.  IAW SWPM 20-30-12 AND 737 WDM 33-51-13.  OPS CHECKED GOOD IAW MM 33-51-00.
